Google Scholar: citations
Note on block invariants
Xin-Yao, Shen (Chinese Academy of Science. Institute of Mathematics(Peking, Xina))

Date: 1982
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 139-160, ISSN 0210-2978

Adreça alternativa:
DOI: 10.5565/PUBLMAT_26382_12

22 p, 255.5 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-16, last modified 2019-02-10

   Favorit i Compartir